# SDR SWAA2018030720275

- Difficulty date: February 23, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,917 hours, 24,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT INTERNAL DOUBLER CRACKED AT FORWARD LOWER CORNER.   REPAIRED THE SKIN DOUBLER IAW SRM.
